# SDR AALA972379

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 65222723
- Condition: Defective
- Location: Tail Compartment
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 2103 - AFTER TAKEOFF MIA DURING CLIMB-OUT, AFT BODY OVERHEAT LIGHT ILLUMINATED.  NR 2 ENGINE RETARDED AND LIGHT EXTINGUISHED.  AIRCRAFT RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED CENTER ENGINE FIREWALL THERMO ANTI-ICING DUCT.  ACCOMPLISHED GROUND ENGINE RUN WITH NO DEFECTS OR LEAKS NOTED.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
